# SDR RRXA000704

- Difficulty date: March 10, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Tip Cap
- Part number: 5754108
- Condition: Cracked
- Location: Lt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND  A BARE STATIC WICK AND A DOUBLER MISSING AT THE T/E AT STA XW 773, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  REMOVED, FABRICATED AND INSTALLED DOUBLER AND REPLACED STATIC WICK BASE.
